STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #6 PS ALLPOLY 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5535A609 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
10/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
This pi is for the left knee.As noted on the 7yr and 8yr visit of the follow-up questionnaire (both collected over the phone), the subject noted no to their satisfaction with the knee replacement.The coordinator comment states that patient has pain in both knees.The subject noted during both visits "the pain is constant in both knees" however also noted during the 7yr visit "the right knee is worse." there are no radiographs or physical exam notes to provide.
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component cemented; cat# 5515-f-701; lot# atk6y triathlon asym patella a38x11; cat# 5551l381; lot# lfc345 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving a triathlon tibial component was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there has been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.